# SDR AALA20180929007

- Difficulty date: September 29, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 79,275 hours, 9,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WERE OUT AT THE  A ZONE SEATS.  MAINTENANCE REPLACED THE BATTERY PACK, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
